International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

10 April 2010

Volume 62, Issue 10

Pages 1063–1180

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. Realization of contact resolving approximate Riemann solvers for strong shock and expansion flows (pages 1107–1133)

      Sung Don Kim, Bok Jik Lee, Hyoung Jin Lee, In-Seuck Jeung and Jeong-Yeol Choi

      Article first published online: 22 APR 2009 | DOI: 10.1002/fld.2057

    2. On the stability and dissipation of wall boundary conditions for compressible flows (pages 1134–1154)

      N. Lamarque, M. Porta, F. Nicoud and T. Poinsot

      Article first published online: 28 APR 2009 | DOI: 10.1002/fld.2060

    3. Magnetohydrodynamic flow of a Sisko fluid in annular pipe: A numerical study (pages 1169–1180)

      Masood Khan, Qaisar Abbas and Kenneth Duru

      Article first published online: 18 MAY 2009 | DOI: 10.1002/fld.2068

SEARCH

SEARCH BY CITATION